# SDR SWAA2015020436305

- Difficulty date: January 10, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX CABIN FLOORBEAM T CAP CORRODED AT BS 344, LBL 9.5.  REPAIRED T CAP IAW SRM.
